Journal of innovative applied mathematics and computational sciences
Volume 3, Numéro 1, Pages 15-27

A New Directed Signature Scheme On A General Linear Group Over A Group Ring

Authors : Makhlouf Sassia . Guenda Kenza . Gulliver T. Aaron .


In this work, we propose a new directed digital signature scheme over a group ring whose security relies on the hardness of the discrete logarithm problem and the factorization search problem. This scheme is efficient as it requires very few operations for both signing and verifying signatures. Further, the security of the proposed scheme is examined.


Directed signature ; discrete logarithm problem ; actorization search problem ; group ring.